Simplicial homology groups of certain digital surfaces


Unver Demir E., Karaca İ.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.44, pp.1011-1022, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44
  • Publication Date: 2015
  • Doi Number: 10.15672/hjms.2015449657
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1011-1022

Abstract

In this paper we compute the simplicial homology groups of some digital surfaces.